# SDR HNAA2025031700180

- Difficulty date: February 11, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 40,491 hours, 36,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F027211 LH OMEGA BEAM CRACKED AT RIVET AT FR21.  PERFORMED CUTOUT, FABRICATED DOUBLER AND FILLER AND INSTALLED DOUBLER AND FILLER FOR REPAIR ON LH OMEGA BEAM AT FR 21 IAW ETD2025-145-902848 AND EO1-53-25-0098
